# SDR IPXA10659951

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Engine: Ge CF680C2B6
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Intermittent
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: L3, WINDOW WORKS ONLY INTERMITTENT.  T/S C/O FOUND J9 CONNNECTION INTERMITTENT ON L3 WINDOW. CLEANED CONNECTION ON WINDOW AND RETAPED WINDOW THREAD. INSTALLED NEW SCREW AND WASHER. C/O TEST IAW AMM 30-41-00-5. BITE TEST OK AND OPS SATIS. THIS CLOSES DMI. PLACARD REMOVED.
